MathSciNet Relay Station
MathSciNet bibliographic data
MR784479 (87c:73073) 73K25 (65N30)
Shi, Zhong Ci Convergence properties of two nonconforming finite elements. Comput. Methods Appl. Mech. Engrg. 48 (1985), no. 2, 123–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement